# SDR RAIA201902270001

- Difficulty date: February 27, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 41,962 hours, 25,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL FROM FRAMES 29-35 HAS SIGNS OF CORROSION. REMOVED AND REPLAXCED RT FLOOR SILL FROM FRAMES 29-35.
